# SDR C2XA03SH121

- Difficulty date: May 2, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N16525
- Make and model: Emb EMB-135LR
- Aircraft serial: 145403
- Aircraft time: 4,251 hours, 3,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14524056003
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SUPPORT BRACKET AFT OF PAX DOOR SECOND FROM THE TOP WAS FOUND GOUGED BY FRAME 18.  MAINTENANCE REMOVED AND REPLACED AFFECTED BRACKET IAW EMB 135 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
